Document Detail


Cilazapril-induced pleural effusion: A case report and review of the literature.
MedLine Citation:
PMID:  20835313     Owner:  NLM     Status:  PubMed-not-MEDLINE    
Abstract/OtherAbstract:
We describe an unusual case of lymphocytic pleural effusion associated with the use of cilazapril, a novel angiotensin-converting-enzyme inhibitor (ACEI). An 80-year-old male was prescribed cilazapril for hypertension. He subsequently presented with right chest pain and dry cough. He was found to have a lymphocytic pleural effusion on thoracentesis. Extensive workup, including open pleural biopsy, failed to reveal the etiology of the effusion. However, soon after the withdrawal of cilazapril, his clinical symptoms improved and the effusion disappeared. ACEI-induced pleural effusion has only been rarely reported. Drug-induced pleural effusion should be considered when formulating the differential diagnosis in a patient receiving ACEI.
Authors:
Elif Kupeli; Gaye Ulubay; Sevinc Sarinc Ulasli; Dalokay Kilic
Related Documents :
19519613 - Imipramine-induced hyperpigmentation: a case report and review of the literature.
9041773 - Ritodrine-induced leukopenia: a case report and literature review.
16738443 - Elder homicide: a 20-year study.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Annals of thoracic medicine     Volume:  5     ISSN:  1998-3557     ISO Abbreviation:  Ann Thorac Med     Publication Date:  2010 Jul 
Date Detail:
Created Date:  2010-09-13     Completed Date:  2011-07-14     Revised Date:  2013-05-29    
Medline Journal Info:
Nlm Unique ID:  101280721     Medline TA:  Ann Thorac Med     Country:  India    
Other Details:
Languages:  eng     Pagination:  171-3     Citation Subset:  -    
Affiliation:
Department of Chest Diseases, Baskent University School of Medicine, Ankara, Turkey. elifkupeli@yahoo.com
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Pleural effusion following ventriculopleural shunt: Case reports and review of the literature.
Next Document:  Dangerous space emphysema after dental treatment.